# SDR 2000UALA00486

- Difficulty date: August 14, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 18,586 hours, 6,359 cycles
- Engine: Iae V2527A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GALLEY OVEN SMOKING.  *S/D*  CLEANED SPILL IN THE OVEN (P/N: 2710-0001-01) AND PERFORMED AN OPERATIONAL CHECK.  NO FURTHER FAULTS WERE FOUND.
